# SDR AALA202511101777

- Difficulty date: November 4, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 68,232 hours, 40,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: KEEL BEAM ATTATCHMENT L/H AFT TITANIUM ANGLE IS CRACKED THRU LOWER FASTENER. MAINTENANCE REPLACED L/H AFT TITANIUM ANGLE PER STEP 3 E OF CARD 26T14053002.
